View Full Version : Will side effects come back with dosage increase?


cdc482
04-22-14, 12:29 PM
Hi all,

I've been taking strattera 40 mg for 10 days. My body finally got used to the medicine and I am no longer experiencing the horrible side effects of nausea, upset stomach, and headaches.

My doctor wants to up the dosage to 80 mg. If I do this, will I have to go through the nausea and headaches side effects again? Or has my body already gotten used to the medicine?

namazu
04-22-14, 12:33 PM
The side effects may return with a dose increase.

In my experience, eating a large-ish, protein-filled meal just before taking the Strattera helped reduce the nausea.

Some people also take it at night so they can basically sleep through it, or split the dose so they're not taking it all at once (e.g. a 40mg pill in the AM and another at night).

Check with your doctor about those possibilities if you're concerned.

cdc482
05-13-14, 09:05 PM
Update: side effects came back extremely mildly. All in all, it was a very easy adjustment!